# SDR ASAA11510774

- Difficulty date: December 10, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 12,150 hours, 3,957 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT PACK LIGHT ILLUMINATED ON RECALL AFTER LANDING.  BITE CHECK OF NR 1 TEMP CONTROLLER LOGGED RAM AIR ACTUATOR FAULT.  CLEARED FAULT AND BITE CHECK GOOD OF NR 1 TEMP CONTROLLER.  REF M/M 21 61 20.
